MAUDE Adverse Event Report: Stryker GmbH Gamma3 - Long Nail Kit R1.5, Ti, RIGHT D11x340mm x 125deg; Rod, Fixation, Intramedullary And Accessories

Stryker GmbH Gamma3 - Long Nail Kit R1.5, Ti, RIGHT D11x340mm x 125deg; Rod, Fixation, Intramedullary And Accessories
Catalog Number 34251340S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "the patient reported having felt a stabbing pain after just under six weeks of successful and safe mobilisation.An x-ray revealed that the nail had broken, without any preceding fall.".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.

Brand Name
Gamma3 - Long Nail Kit R1.5, Ti, RIGHT D11x340mm x 125deg
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50132072
Report Number0008031020-2026-00995
Device Sequence Number20230066
Product Code HSB
UDI-Device Identifier07613252273820
UDI-Public07613252273820
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number34251340S
Device Lot NumberK14B731
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight154 LB